# SDR EIA200677

- Difficulty date: May 16, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clutch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR ENGINE THROTTLE LEVERS WILL NOT GO INTO REVERSE.  CLUTCH PACK REMOVED AT 0300Z/17.  CONFIRMED CLUTCH PACK FAULTY.  T/R LEVERS SEIZED WITH CLUTCH PACK ISOLATED.  CLUTCH PACK ON HAND.  EST COMPLETION AT 0400 - 0600Z/18.
